RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1996, Number 3, Pages 3–13 (Mi ivm1554)  

This article is cited in 1 scientific paper (total in 1 paper)

Sharp estimates for the solution of a variational inverse boundary value problem in a countably connected domain

F. G. Avkhadiev, A. M. Elizarov

Kazan State University

Full text: PDF file (649 kB)

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1996, 40:2, 1–11

Bibliographic databases:

UDC: 517.5
Received: 16.05.1994

Citation: F. G. Avkhadiev, A. M. Elizarov, “Sharp estimates for the solution of a variational inverse boundary value problem in a countably connected domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, no. 3, 3–13; Russian Math. (Iz. VUZ), 40:2 (1996), 1–11

Citation in format AMSBIB
\Bibitem{AvkEli96}
\by F.~G.~Avkhadiev, A.~M.~Elizarov
\paper Sharp estimates for the solution of a variational inverse boundary value problem in a countably connected domain
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1996
\issue 3
\pages 3--13
\mathnet{http://mi.mathnet.ru/ivm1554}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1424170}
\zmath{https://zbmath.org/?q=an:0876.30037}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1996
\vol 40
\issue 2
\pages 1--11


Linking options:
  • http://mi.mathnet.ru/eng/ivm1554
  • http://mi.mathnet.ru/eng/ivm/y1996/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. N. Ivan'shin, “Quasisolutions of the inverse boundary value problem of aerohydromechanics”, Russian Math. (Iz. VUZ), 57:5 (2013), 9–19  mathnet
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:155
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017